# SDR HALA0600445

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 6,665 hours, 16,431 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - RT AIR PACK SHUTDOWN (AUTO) DURING TAXI OUT.  THIS FOLLOWED A OVERHEAT WARNING THAT WENT OUT BY ITSELF.  PERFORMED FIM 21-22-00-810-802, NO DEFECTS NOTED, OPS CHECK USING APU AND ENG BLEED AIR.
